Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Quasi-Monte Carlo Metropolis Algorithm

Art B. Owen, Seth D. Tribble and David O. Siegmund
Proceedings of the National Academy of Sciences of the United States of America
Vol. 102, No. 25 (Jun. 21, 2005), pp. 8844-8849
Stable URL: http://www.jstor.org/stable/3375624
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Quasi-Monte Carlo Metropolis Algorithm
Preview not available

Abstract

This work presents a version of the Metropolis-Hastings algorithm using quasi-Monte Carlo inputs. We prove that the method yields consistent estimates in some problems with finite state spaces and completely uniformly distributed inputs. In some numerical examples, the proposed method is much more accurate than ordinary Metropolis-Hastings sampling.

Page Thumbnails

  • Thumbnail: Page 
[8844]
    [8844]
  • Thumbnail: Page 
8845
    8845
  • Thumbnail: Page 
8846
    8846
  • Thumbnail: Page 
8847
    8847
  • Thumbnail: Page 
8848
    8848
  • Thumbnail: Page 
8849
    8849